Real Analysis Exchange

A Generalization of a Result due to Havin and Mazýa

T. Mitsis

Full-text: Open access

Abstract

In this short note we give a direct proof of a generalization of a standard result due to Havin and Maz\'ya which relates the Bessel capacity of a set to its Hausdorff dimension.

Article information

Source
Real Anal. Exchange, Volume 25, Number 1 (1999), 363-368.

Dates
First available in Project Euclid: 5 January 2009

Permanent link to this document
https://projecteuclid.org/euclid.rae/1231187610

Mathematical Reviews number (MathSciNet)
MR1758012

Zentralblatt MATH identifier
1015.31005

Subjects
Primary: 31C15: Potentials and capacities 28A78: Hausdorff and packing measures

Keywords
Bessel capacity Hausdorff dimension

Citation

Mitsis, T. A Generalization of a Result due to Havin and Mazýa. Real Anal. Exchange 25 (1999), no. 1, 363--368. https://projecteuclid.org/euclid.rae/1231187610


Export citation

References

  • D. R. Adams, L. I. Hedberg, Function Spaces and Potential Theory, Springer-Verlag, 1996
  • V. Havin, V. Mazýa, Nonlinear potential theory, Russian Math. Surveys, 27(1972), 71–148